We numerically study solutions to a length-structured matrix model for fish populations in which the probability that a fish grows into the next length class is a decreasing nonlinear function of the total biomass of the population. We make conjectures about the convergence properties of solutions to this equation, and give numerical simulations which support these conjectures. We also study the distribution of biomass in the different age classes as a function of the total biomass.
Dr. Richard Rebarber
"Convergence Properties of Solutions of a Length-Structured Density-Dependent Model for Fish,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 22
, Article 1.
Available at: https://scholar.rose-hulman.edu/rhumj/vol22/iss2/1